# SDR AALA201807129016

- Difficulty date: July 11, 2018
- Submitted: July 12, 2018
- Operation: Air carrier
- Aircraft: N9618A
- Make and model: Doug MD 83
- Aircraft serial: 53565
- Aircraft time: 57,871 hours, 28,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BAT5014
- Part serial: 17313
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS IN THE MID CABIN OVERHEAD AREA WILL NOT SHUT OFF.  REPLACED THE BATTERY PACK IAW AMM 33-53-00.
